| Model Number |
4671 |
| Medical Device Problem Code |
Failure to Capture (1081)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/10/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the health care professional (hcp) called technical services (ts) for further review of the presenting electrogram (egm) due to concerns of loss of capture (loc) on the left ventricular (lv) lead.Upon review, intermittent loss of capture (loc) on the lv lead was observed.The hcp stated plans to schedule patient for an in clinic visit for further lead evaluation.No adverse patient effects were reported.This lv lead remains in service.
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.